MAUDE Adverse Event Report: ETHICON INC.; CLIP, IMPLANTABLE

ETHICON INC.; CLIP, IMPLANTABLE
Catalog Number XC200
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The manufacturing records could not be reviewed as the batch/lot number is unknown.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What suture type was used? what suture size was used? when the event occurred, was the suture placed near the hinge of the clip? were you able to lock the clip closed on the suture? if yes after it closed, was the clip holding securely fixed on the suture? was the applier checked for damage (jaws straight and aligned)? what was the surgical procedure involved? was this a robotic procedure? can you identify the lot number of the product involved? if clip did not close/did not hold on the suture, was the clip used in an application where the suture was under tension? please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq).
 
Event or Problem Description
It was reported that a patient underwent a radical prostatectomy procedure on (b)(6) 2026 and suture clips were used.During the procedure, it was reported by a sales rep that, during robot-assisted radical prostatectomy, xc200 was loaded into the applier and clipped to the suture, but the ratchet of the clips did not lock and fell off.This issue continued with two packages in a row in this one case.Another device was used to complete the case.No device will be returning.No further information is available.No adverse patient consequences were reported.Additional information was requested.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
1000 route 202
raritan 08869 0151
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key25093434
Report Number2210968-2026-04946
Device Sequence Number9991193
Product Code FZP
UDI-Device Identifier10705031206885
UDI-Public10705031206885
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931492
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberXC200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown